# SDR SWAA2020011340327

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 45,197 hours, 26,829 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE SHOWED EXCESSIVE COVER FROM GIRT BAR.          / REINSTALLED FLIGHT SKIRT PER AMM.
